# SDR TSAA0032162

- Difficulty date: July 3, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 404 - HNL-ITO - PASSING THROUGH 16,000 FT, THE RED NOSE GEAR LIGHT CAME ON.  PLACED THE GEAR LEVER IN UP POSITION TO TRY TO EXTINGUISH THE LIGHT, NO EFFECT.  PRECAUTIONARY LANDING MADE, RETURNED TO HNL.  NOSE GEAR PINS INSTALLED ON LANDING.  NO SOP EXCEPT BRIEFING ADVISORIES ACCOMPLISHED.  GEAR LEVER PLACED IN UP POSITION AFTER RED LIGHT CAME ON, BUT NO EFFECT.  RED LIGHT EXTINGUISHED ON ITS OWN DURING DESCENT PASSING 10,000 FEET.  PERFORMED NOSE GEAR RETRACTIONS, COULD NOT DUPLICATE PILOT REPORT. REPLACED NOSE GEAR MODULAR PACKAGE IAW BOEING TROUBLE SHOOTING GUIDE 32-61-00 AND MM 32-33-31, PAGE 401-402.  LEAK CHECK AND GROUND CHECK OK.  INSPECT ALL VISIBLE WIRING FOR THE NLG UPLOCK SENSOR AND RED NOSE GEAR
